MathSciNet Relay Station
MathSciNet bibliographic data
MR2366985 05C15 (05C85 68Q25)
Cole, Richard; Kowalik, Łukasz New linear-time algorithms for edge-coloring planar graphs. Algorithmica 50 (2008), no. 3, 351–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement